# SDR SWAA2016022349267

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,816 hours, 51,644 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT, LOWER SKIN CRACKED, AT TWO EACH FASTENERS AT INBD AUXILIARY TRACK AREA.  REPAIRED SKIN IAW SRM.
